MathSciNet Relay Station
MathSciNet bibliographic data
MR1500720 53A04
Fréchet, Maurice Sur l'écart de deux courbes et sur les courbes limites. (French) [On the écart of two curves and on limit curves] Trans. Amer. Math. Soc. 6 (1905), no. 4, 435–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement